# SDR 20000803SH008

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: P229903N
- Condition: Mismanufactured
- Location: Engine
- Part time: 200 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLUGGISH PROPELLER, MOVING TO LOW PITCH IN-FLIGHT.  UPON INVESTIGATION, THE OIL TRANSFER HOLE IN THE FRONT MAIN BEARING AREA OF THE CRANKSHAFT WAS MISPOSITIONED DURING MANUFACTURE, AND DRILLED N THE WRONG LOCATION.  THE ENGINE WAS DISASSEMBLED, AND A NEW CRANKSHAFT INSTALLED. (X)
